# SDR ASAA2018102926637

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,602 hours, 12,811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"VTK" ON F/O'S PFD DISPLAYED INTERMITTENTLY. GROUNDED - YES. PERFORMED RT FMC BITE PER FIM 34-61 TASK 801 NO FAULTS FOUND. PERFORMED FIM 34-61 TASK 807. NO FAULTS FOUND.
